Cusp tear in bicuspid aortic valve possibly caused by phentermine
A 28 year old woman underwent echocardiography following an incidental finding of a diastolic murmur. She has been taking phentermine for weight reduction for 8 months. Trans-esophageal echocardiography revealed a tear of the posterior cusp of the aortic valve causing severe regurgitation. Phentermine is known to cause valvular disease with prolonged use, but aortic valve rupture was not previously reported as a complication of phentermine valvulopathy. (c) 2005 Elsevier Ireland Ltd. All rights reserved.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.